# SDR CA190311026

- Difficulty date: March 7, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800125002
- Condition: Corroded
- Location: Frames 29-35
- Part time: 16,004 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON RH INB SEAT TRACK BETWEEN FRAME 29-35 (TC# 20190311026)
